Children’s Advil recalled for mislabeled measuring cup

National News
advil_1535550592456.jpg

WASHINGTON, D.C. (KXAN) — One lot of children’s liquid Advil is being recalled because the measuring cup doesn’t match the instructions, and could lead to overdoses, the Food and Drug Administration announced in a release this week.

The medicine itself is safe to use. The problem is the instructions for doses are given in milliliters, but the attached dosage cup is in teaspoons, so parents may inadvertently be giving their children too much. The issue was with a single lot of the bubble gum flavored, 4-ounce bottle sold between May and June. 

NDCLot NumberExpiration DateSKUUPCConfiguration/Count

0573-0207-30

R5112911/20F0057302073003-0573-0207-30-0

4 FL OZ (120 ml)
Bottle
36 bottles/case

The medicine is used to reduce fever and relieve aches and pains. Symptoms of an overdose of the main ingredient, ibuprofen, include nausea, vomiting, headache, drowsiness, blurred vision and dizziness. People can call Stericycle at 1-800-805-3093 for information about returning the product.

Copyright 2020 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Latest Central Texas COVID-19 Cases

More Coronavirus Live Blogs

Trending Stories

Don't Miss